# SDR MASA2010032700265

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 9,424 hours, 6,775 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG DOOR WILL NOT LATCH REPEAT.  ADJUSTED LATCH, OPS CHECK GOOD.
